# SDR DALA1134079866

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200-285 RBL 22, SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK IAW 53-01 FIG 1 OUT OF LIMITS RECEIVED NEW TRACK P/N 27726100. REMOVED AND REPLACED SEAT TRACK IAW DC-9 SRM 51-30-05.  REQUIRED INSPECTION.
